Examples of birationality of pluricanonical maps
Rendiconti del Seminario Matematico della Università di Padova, Volume 107  (2002), p. 81-94
@article{RSMUP_2002__107__81_0,
     author = {Chiaruttini, Sandra and Gattazzo, Remo},
     title = {Examples of birationality of pluricanonical maps},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {107},
     year = {2002},
     pages = {81-94},
     zbl = {1165.14303},
     mrnumber = {1926202},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2002__107__81_0}
}
Chiaruttini, Sandra; Gattazzo, Remo. Examples of birationality of pluricanonical maps. Rendiconti del Seminario Matematico della Università di Padova, Volume 107 (2002) , pp. 81-94. http://www.numdam.org/item/RSMUP_2002__107__81_0/

[B] E. Bombieri, Canonical Models of Surfaces of General Type, IHÉS, 42 (1973), pp. 447-495. | Numdam | MR 318163 | Zbl 0339.14026

[C] M. Chen, On pluricanonical maps for threefolds of general type, J. Math. Soc. Japan, 50 (1998), pp. 615-621. | MR 1626342 | Zbl 0916.14020

[E] F. Enriques, Le Superficie Algebriche, Ed. Zanichelli, Bologna 1949. | MR 31770 | Zbl 0036.37102

[L] S. Lee, Remarks on the pluricanonical and the adjoint linear series on projective threefolds, Comm. in Algebra, 27 (1999), pp. 4459-4476. | MR 1705880 | Zbl 0972.14036

[S1] E. Stagnaro, Canonical and pluricanonical adjoints III: elliptic double planes, R.T. n. 26, Dip. di Metodi e Modelli Mat., Università di Padova (1992).

[S2] E. Stagnaro, Adjoints and pluricanonical adjoints to an algebraic hypersurface, Annali di Matematica, 180 (2001), pp. 147-201. | MR 1847403 | Zbl 1072.14044